# SDR SWAA022773

- Difficulty date: November 22, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 22,657 hours, 19,857 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 654611321
- Part serial: 0364
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, SWA SI 11251-32, FOUND LT MLG TRUNNION PIN CORRODED.  REMOVED AND REPLACED LEFT MLG TRUNNION PIN PER MM.
